# SDR P5CA9800049

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B9017057
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 4 HYDRAULIC SYSTEM FLUID LOSS TO 1.6 GALLONS.  FOUND CRACKED PRESSURE LINE IN NR 4 PYLON.  REPLACED LINE, ENGINE DRIVEN PUMP CASE DRAIN AND PRESSURE FILTERS PER BOEING MAINTENANCE MANUAL 29-11-23, 29-11-05, AND 29-11-18.
